# SDR ASAA2023082944828

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 29,637 hours, 9,269 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB OUT OF TRIM LIGHT INTERMITTENTLY ILLUMINATED ON AUTOPILOT A W/AIRPLANE IN TRIM BEFORE ENGAGEMENT.STAB OUT OF TRIM LIGHT REMAINED ILLUMINATED ON AUTOPILOT B STEADY. GROUNDED - YES. LAST LEG SHOWS DFCS A MSG 22-11177(7 HITS) STAB TRIM ACTUATOR, MSG 22-11161 COL SW MODULE M 1201, MSG 22-11186 TRIM AND RESPONSE MONITOR. ACCOMP BITE LIBRARY TEST 60.32 TEST PASSED.(REF TST 71480) STAB TRIM ACT HAS BEEN CHANGED)M SKRIVANIC 10241 08-28-2023 '' NOTE DFCS B SHOWED 5 HITS OF THE SAME MESSAGES'' M SKRIVANIC 10241 08-28-2023 ACCOMPLISHED TROUBLESHOOTING FOR STAB OUT OF TRIM LIGHT WITH DFCS BITE PROCEDURE ALL TESTS PASSED REF FIM 22-11 TASK 851. ETOPS SIGNIFICANT CHECK SUCCESSFUL SEAMC DARWIN NOTIFIED.
